Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 119, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 23, 2007, 5:40 PM EDT for Elkhart County, Indiana; Cass County, Michigan. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2007, 5:40 PM EDT (21:40 UTC)
- Expired
- Aug 23, 2007, 6:33 PM EDT
- In force
- 53 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Elkhart County, IN, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 54 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 5:54 PM EDT | TSTM WND GST 62 | Barron Lake, MI | |
| Aug 23, 6:10 PM EDT | TSTM WND GST 60 | Wakarusa, IN | |
| Aug 23, 6:17 PM EDT | TSTM WND DMG | Jones, MI | SEVERAL TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 4:09 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 232141
SVRIWX
INC039-MIC027-232245-
/O.NEW.KIWX.SV.W.0119.070823T2140Z-070823T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA
CASS COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 645 PM EDT
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF DEWEY LAKE TO 21 MILES WEST OF
WAKARUSA...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SUMNERVILLE AND INDIAN LAKE...
POKAGON...MAGICIAN LAKE AND DEWEY LAKE...
LA GRANGE...DAILEY AND EAGLE LAKE...
CALVIN CENTER...ADAMSVILLE AND JUNO LAKE...
WAKELEE...ELKHART AND BRISTOL...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
60 MPH. AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
LAT...LON 4208 8576 4179 8576 4177 8580 4176 8571
4159 8567 4151 8606 4176 8607 4177 8623
4208 8623
TIME...MOT...LOC 2140Z 250DEG 46KT 4217 8645 4158 8635
$$
JC3 follow-up statements
000
WWUS53 KIWX 232208
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 PM EDT THU AUG 23 2007
INC039-MIC027-232245-
/O.CON.KIWX.SV.W.0119.000000T0000Z-070823T2245Z/
ELKHART IN-CASS MI-
606 PM EDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...AND CASS
COUNTY IN SOUTHWEST MICHIGAN...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF DOWAGIAC TO
DUNLAP...AND MOVING EAST AT 50 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MIDDLEBURY...CASSOPOLIS...MARCELLUS...SIMONTON LAKE...BRISTOL...AND
DUNLAP...
THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 8576 4179 8576 4177 8580 4176 8571
4159 8567 4151 8606 4176 8607 4177 8618
4207 8617
TIME...MOT...LOC 2206Z 250DEG 49KT 4210 8594 4162 8587
$$
JC000
WWUS53 KIWX 232225
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EDT THU AUG 23 2007
INC039-MIC027-232245-
/O.CON.KIWX.SV.W.0119.000000T0000Z-070823T2245Z/
ELKHART IN-CASS MI-
625 PM EDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...AND
EASTERN CASS COUNTY IN SOUTHWEST MICHIGAN...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM MARCELLUS TO 5 MILES EAST OF GOSHEN...AND MOVING
EAST AT 50 MPH.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 8576 4181 8576 4177 8580 4176 8571
4159 8567 4155 8590 4173 8588 4177 8590
4207 8592
TIME...MOT...LOC 2225Z 264DEG 44KT 4207 8570 4160 8566
$$
JC000
WWUS53 KIWX 232233
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EDT THU AUG 23 2007
INC039-MIC027-232243-
/O.CAN.KIWX.SV.W.0119.000000T0000Z-070823T2245Z/
ELKHART IN-CASS MI-
633 PM EDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELKHART COUNTY IN
NORTH CENTRAL INDIANA...AND EASTERN CASS COUNTY IN SOUTHWEST MICHIGAN
IS CANCELLED...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 8576 4181 8576 4177 8580 4176 8571
4159 8567 4155 8590 4173 8588 4177 8590
4207 8592
TIME...MOT...LOC 2233Z 264DEG 44KT 4208 8557 4161 8553
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 4:29 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 23, 4:29 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 429 PM EDT THU AUG 23 2007 .SHORT TERM... FIRST SHORT TERM PERIOD CONCERN IS WITH SHRT/WV OVER IA/IL BORDER SHOWN BY WV IMAGERY AT 19Z. INTENSE LINE OF STORMS BEING SPARKED BY THIS SHRT/WV. STORMS MOVING AT ABOUT 40 TO 50 KTS E ACROSS NRN IL. EXPECT THEM TO CONTINUE EWRD TRACK OVER NRN IL INTO CWA WHERE BEST THETA E AXIS AND LOW 70S DEWPTS EXIST. AFTER THIS WAVE PASSES THROUGH TONIGHT...A FRONTAL BOUNDARY SHOULD SET UP FROM NRN MO TO NW IN/LWR MI. MODELS DIFFER ON FRONTAL PLACEMENT...BUT PREFER THE NAM AS IT HAS THE MORE SRLY TRACK WHICH MATCHES UP WITH CURRENT CONVECTIVE PATTERN. WITH BOUNDARY IN PLACE OVERNIGHT THROUGH TOMORROW MORNING AND STRONG H85 JET NEARBY...HAVE LEFT POPS IN THROUGH TOMORROW MORNING. ANOTHER STRONG SURGE OF ENERGY/INSTABILITY WILL APPROACH THE REGION TOMORROW AFTERNOON AS A SECOND SHRT/WV MOVES NE FROM THE SRN PLAINS INTO THE GRT LKS REGION. WITH 2000 TO 2500 J/KG OF CAPE AND 45 TO 55 KTS OF 0 TO 6 KM BULK SHEAR...T-STORMS POSSIBLY SEVERE LOOK PROMISING TOMORROW AFTERNOON. HAVE UPPED POPS IN THIS TIME FRAME. OTHER THAN THAT...ONLY MINOR TWEAKS TO SKY COVER AND TEMPS. MAY NOT SEE QUITE AS MUCH DIURNAL HEATING AS TODAY IF CLOUDS STICK AROUND AS PROGGED...SO HAVE KEPT HIGHS IN THE UPPER 80S NORTH TO LOW 90S SOUTH. && .LONG TERM... FCST PERIOD BEGINS WITH SFC WAVE MOVING NE ALONG FRONTAL BOUNDARY AND DRAG COLD FRONT INTO THE NW CWA FRI EVENING. THIS WILL BE ACCOMPANIED BY STRONG UPPER SHORT WAVE MOVING ACROSS THE GREAT LAKES REGION WITH A 50-60KT SPEED MAX MOVING THROUGH THE BASE OF THE TROUGH NEAR OUR NORTHERN CWA. FCST SOUNDINGS INDICATING UNIDIRECTIONAL WIND PROFILE SO ANTICIPATE A LINEAR MODE OF CONVECTION ALONG THE FRONT WITH DAMAGING WINDS THE PRIMARY THREAT. FRONT TO GRADUALLY WORK THROUGH DURING THE DAY SATURDAY SO WILL CONTINUE TO LINGER SMALL CHANCE POPS THROUGH 00Z SUN. HIGH PRESSURE TO BUILD IN OVER THE REGION SUNDAY BRINGING COOLER DRIER AIRMASS TO THE AREA AND MUCH NEEDED DRY SPELL FOR A FEW DAYS. AFTER A BRIEF COOL DOWN TO NEAR NORMAL TEMPS ON SUNDAY UPPER RIDGE OVER SOUTHERN US WILL AGAIN BUILD BACK UP INTO THE REGION SO EXPECT TEMPS TO ONCE AGAIN RETURN TO UPPER 80S TO NEAR 90 BEGINNING OF NEXT WEEK. NEXT FRONT TO DROP DOWN INTO THE AREA BY MID WEEK FOR NEXT CHANCE OF PRECIP. && .AVIATION... MAIN ISSUE FOR TAFS WILL BE SHRT/WV OVER IOWA AND ASSOCIATED CONVECTION ON THE IL/IA BORDER AT 1730Z. GFS AND NMM WRF MODELS BOTH PROG CONVECTION TO MOVE NE THROUGH NRN IL INTO LOWER MICHIGAN DESPITE BEST THETA E AND DEWPOINT AXIS WITH A MORE W-E ORIENTATION OVER NRN IL AND NRN IN. BASED ON IR SATELLITE IMAGERY TRENDS...BELIEVE CONVECTION IS MOST LIKELY TO AT LEAST CLIP SBN SO HAVE INCLUDED VCTS IN TAF STARTING AT 23Z. PUT CB IN BOTH SBN AND FWA AS CONVECTION SHOULD BE NEARBY. IF DEVELOPING LINE OF T-STORMS OVER IA TRACKS MORE ERLY OVER RICHER INSTABILITY...WILL NEED TO ADD THUNDER TO FWA. WILL CONTINUE TO MONITOR. OTHER THAN THAT...ADDED GUSTS FOR THIS AFTERNOON AS GOOD MIXING WILL ALLOW HIGHER WINDS TO MIX DOWN TO THE SURFACE. && .IWX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH IN...INC003-033-039-049-085-087-091-099-113-131-141-149-151-183. MI...MIC021-023-027-059-149. OH...OHC039-051-069-125-171. LM...LMZ043-046-061. && AVIATION...LAMMERS SHORT TERM...LAMMERS LONG TERM....LOGSDON
Hazardous weather outlook, Aug 23, 5:30 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 530 AM EDT THU AUG 23 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 530 AM EDT THU AUG 23 2007 /430 AM CDT THU AUG 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE FIRST HALF OF THIS MORNING ALONG AND NORTH OF A KNOX INDIANA TO DEFIANCE OHIO LINE. HEAVY RAIN WILL BE THE MAIN THREAT FROM THESE STORMS. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM LATE AFTERNOON INTO TONIGHT. IN ADDITION TO A CONTINUED THREAT FOR HEAVY RAINFALL...A RISK FOR DAMAGING WINDS WILL EXIST WITH THE STRONGEST STORMS PRIMARILY ALONG AND NORTH OF ROUTE 6. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA... MAINLY IN NORTHWEST OHIO. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. HOT AND HUMID CONDITIONS CAN BE EXPECTED THIS AFTERNOON ACROSS THE AREA. HEAT INDICES WILL RANGE FROM 95 TO 100 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...FRIDAY THROUGH SATURDAY. IN ADDITION THE THREAT FOR LOCALLY HEAVY RAINFALL WILL CONTINUE. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA AT LEAST INTO THE WEEKEND. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. IN ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-240930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 530 AM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH TONIGHT. HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...FRIDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 23, 5:20 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 PM EDT THU AUG 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST MICHIGAN CITY 41.71N 86.88W
08/23/2007 E60 MPH LA PORTE IN NWS EMPLOYEE
&&
TCCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 11:51 PM EDT | Special Marine Warning | IWX | 114 min | |
| Aug 23, 12:54 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 51 min |
| Aug 23, 1:56 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 49 min |
| Aug 23, 2:10 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 47 min |
| Aug 23, 2:25 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, Noble | 57 min |
| Aug 23, 12:26 PM EDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 69 hr |
| Aug 23, 3:56 PM EDT | Special Marine Warning | IWX | 2 hr | |
| Aug 23, 4:44 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 76 min |
| Aug 23, 5:12 PM EDT | Tornado Warning | IWX | LaPorte | 48 min |
| Aug 23, 6:16 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange | 50 min |
| Aug 23, 6:40 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 44 min |
| Aug 23, 7:30 PM EDT | Special Marine Warning | IWX | 2 hr | |
| Aug 23, 7:13 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 42 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.